# SDR AWXA200100558

- Difficulty date: September 4, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 6945679145
- Condition: Corroded
- Location: Fwd / Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - CORROSION FOUND ON LOWER FWD CENTER CARGO TIE DOWN FITTING FWD & AFT FACE AT BS 1556 TO 1600, STR 27R. MAINTENANCE REMOVED FITTING ASSY AND REPLACED FWD & AFT BRACKETS IAW B757 SRM 51-40-02, PG 1 AND BOEING DWG 69-45579.
